MathSciNet Relay Station
MathSciNet bibliographic data
MR1746906 (2001e:13019) 13D03 (18G60 19D55 55P42)
Pirashvili, T.; Richter, B. Robinson-Whitehouse complex and stable homotopy. Topology 39 (2000), no. 3, 525–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement